# SDR REXA2013112002264

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 18,464 hours, 16,545 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED MESSAGE ON ED1 WHEN FLAPS WERE ATTEMPTED TO BE MOVED FROM 0 TO 20.  PERFORMED TROUBLESHOOTING IAW FIM REV 45 IAW AD 2009-06-12 PARAGRAPH H 6 I, AMOC DATED JULY 22, 2013 & PA AD 27-052N.  REPLACED FECU IAW AMM 27-51-05-04, OPERATIONS CHECKED GOOD IAW AMM 27-51-05-05.  COMPLIED WITH FLAP FAILURE DATA COLLECTION SHEET, FECU FAULT CODES 7 1B, 7 1B, 7 1A, 7 2A, 7 2B, 9 2A, 12 1B, 12 1A, 12 2A, 12 2B & 16 2A IAW PA AD 27-052N.
